# SDR IPXA10560525

- Difficulty date: May 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 640 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 640, INBD FLANGE OF FRAME AT STR 15R AND 16R HAS SCREW STRIKES.  REPAIRED SCREW STRIKE DAMAGE IAW SRM53-00-07-1A1, SRM51-20-01 AND ER NR 10-2794.
